Pheniramine maleate is an antihistamine used to treat allergies. It is used in combination with other drugs and commonly used to treat allergic conjunctivitis. On increased intake, it causes drowsiness, sleeping disorders, and stroke.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, A chinese fir tree needle stuck in my arm. It caused a red bump or rash on my arm. The infected area has spread and has grown. It is itchy and burning. I am taking Epipen injection for my mushroom allergy. I had two Benadryl tablets and Hydrocortisone for the rashes. Please help me. Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through the details quoted. With the history of your being allergic to mushrooms there is every possibility for you to have an allergic response to other environmental allergens. Did you ever have contact dermatitis to any objects like a watch or an... Read Full »
Query: Hi doctor, I have red bumps on hands, lower back and legs. It is also itching a lot. In some body portion blood patches had happened due to itching. For this itching Estrogen, LCZ and Lobate are used as current medication, but no use. I am going for liver function test as soon as possible. Are inj... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through the pictures (attachment removed to protect patient identity). These are looking like PUPP - Pruritic urticarial papules and plaques of pregnancy or it can be AEP - atopic eruption of pregnancy. In both cases the treatment is the same and there is n... Read Full »
Query: Hi doctor, I am a 28 year old male. I have rashes over hands and legs. They are not red rashes, but more like insect bites. I also have swelling especially on the feet. My doctor has prescribed Benadryl anti-allergy tablet. I am also experiencing shivering when body is feeling hot. What am I lookin... Read Full »
Answer: Hi, Welcome to icliniq.com. As per the query quoted it appears to be a case of fever with rash the etiology of which is vast. It can be infective, allergic, immunological, drug induced, etc. You need to be specific with details like onset, duration, progression, nature of the rash, whether ... Read Full »
Query: Hi doctor, I treated some HPV genital warts using cryogenic therapy, followed by applying a liberal amount of Podophyllin, which I left on overnight. Sometimes during sleep, I became very ill and agitated, had the chills and could not get warm, and when I got up I was very weak and lethargic, no ap... Read Full »
Answer: Hi, Welcome to icliniq.com. Your concern is acute systemic toxicity due to Ligans in Podophyllin most probably. Have a single dose (2 ml) of intravenous or intramuscular Pheniramine (Avil) along with a single (2 ml) dose of Dexamethasone intravenous or intramuscular by consulting a general physici... Read Full »